# SDR FDKA200609258

- Difficulty date: September 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,459 hours, 12,849 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6070 MCO.  CREW NOTED A FUEL SMELL WHILE STARTING APU.  MX PERFORMED OPS CHECKS RAN APU AND ENGINES EXTENSIVELY AND OPS CHECKED GOOD.  NO SMELL NOTED.
